Affordable Access

Publisher Website

A Freeness Theorem for Nichols Algebras

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
231
Issue
1
Identifiers
DOI: 10.1006/jabr.2000.8363
Disciplines
  • Mathematics

Abstract

Abstract We prove a freeness result for Nichols algebras over certain Nichols subalgebras. This result allows us in particular to classify pointed Hopf algebras of prime and prime squared index.

There are no comments yet on this publication. Be the first to share your thoughts.